# SDR YENA2023101601246

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,764 hours, 23,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1811, EWR-RSW. ' ODOR EVENT ON SHORT FINAL; PERFORMED INFO NOTICE 2017-T015 J. RAN ENGINES FOR 15 MINS WITH FLT CREW WITH NO ODOR NOTED. DEFERRED APU PER MEL 40-10-01A CAT C ACFT OK TO CONTINUE.'
